CSpace  > 应用数学研究所
2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2)
Du, Shaofei1; Xu, Wenqin2; Yan, Guiying3
2018-08-01
Source PublicationCOMBINATORICA
ISSN0209-9683
Volume38Issue:4Pages:803-826
AbstractThis paper contributes to the classification of finite 2-arc-transitive graphs. In [12], all the regular covers of complete bipartite graphs K-n,K-n were classified, whose covering transformation group is cyclic and whose fibre-preserving automorphism group acts 2-arc-transitively. In this paper, a further classification is achieved for all the regular covers of K-n,K-n, whose covering transformation group is elementary abelian group of order p(2) and whose fibre-preserving automorphism group acts 2-arc-transitively. As a result, two new infinite families of 2-arc-transitive graphs are found. Moveover, it will be explained that it seems to be infeasible to classify all such covers when the covering transformation group is an elementary abelian group of order p(k) for an arbitrary integer k.
DOI10.1007/s00493-016-3511-x
Language英语
Funding ProjectNational Natural Science Foundation of China[11271267] ; National Natural Science Foundation of China[11371259] ; National Natural Science Foundation of China[11371355] ; National Research Foundation for the Doctoral Program of Higher Education of China[20121108110005] ; China Postdoctoral Science Foundation[2016M591271]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000443306900003
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31195
Collection应用数学研究所
Affiliation1.Capital Normal Univ, Sch Math Sci, Beijing 100048, Peoples R China
2.North China Univ Technol, Coll Sci, Beijing 100144, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Du, Shaofei,Xu, Wenqin,Yan, Guiying. 2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2)[J]. COMBINATORICA,2018,38(4):803-826.
APA Du, Shaofei,Xu, Wenqin,&Yan, Guiying.(2018).2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2).COMBINATORICA,38(4),803-826.
MLA Du, Shaofei,et al."2-Arc-Transitive Regular Covers of K-n,K-n Having the Covering Transformation Group Z(p)(2)".COMBINATORICA 38.4(2018):803-826.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Du, Shaofei]'s Articles
[Xu, Wenqin]'s Articles
[Yan, Guiying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du, Shaofei]'s Articles
[Xu, Wenqin]'s Articles
[Yan, Guiying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du, Shaofei]'s Articles
[Xu, Wenqin]'s Articles
[Yan, Guiying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.